Jump to content

Blue Strawberry

Member Since 24 May 2008
Offline Last Active May 12 2013 06:43 AM

Posts I've Made

In Topic: My Decutan Days...

11 January 2009 - 10:20 AM

I'm reading it.  I know it seems like 2 months is still a long way to go before finishing your course, but hang in there. It will be worth it in the end. I'll keep my fingers crossed that you are clear by feb. or sooner. Good luck with your course

In Topic: Accutane questions

16 December 2008 - 06:23 AM

Go to a DERMATOLOGIST! He/she is the only one that can prescribe accutane after evaluating your skin, medical history  and having you take certain blood tests.

In Topic: Accutane heaven and hell

08 December 2008 - 05:07 PM

If your accutane treatment has really made you  depressed to the point that you 'want to jump off a bridge " than you need to tell your derm about it. If you have told the derm already I'm surprised that he/she hasn't either lowered your dose or taken you off it. I am not saying stop the course, all I am saying is that I think your derm needs to keep a much closer eye. Maybe modify your course or take you off for a while. What good is having clear skin if you feel like crying everyday anyway and are so down that you don't want to go out and show off your new clear face? Your health should come first. Best of luck and hang in there.

In Topic: Isotretinoin Actavis log

01 December 2008 - 05:18 PM

I am so happy to read accutane is doing it's job and you are seeing good results. The complete accutane course can be a real roller coaster ride, but well worth it in the end. I hope it continues getting better for you and never comes back. Enjoy your clear skin and best of luck.

In Topic: Best Accutane rash cream

25 November 2008 - 02:34 PM

If you mean tane induced eczema , and rashes along that line. Like small bumps, itchyness, redness, and dry patches try cortizone for it.